# SDR R61A201406280819

- Difficulty date: June 28, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: MS14145L8
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING NR 3 FLAP CARRIAGE FWD END HARDWARE IS CORRODED.  MX R & R  HARDWARE IAW AMM 57-57-31.
